# SDR ASAA0380161

- Difficulty date: February 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061267
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT CUSP WEB UPPER SURFACE CORRODED AT FS 1250.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 51-70-4.  (M)
